Alert archive / Florida / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 75, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at Jun 1, 2025, 7:55 AM EDT for Martin County, Okeechobee County, Saint Lucie County, Florida. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2025, 7:55 AM EDT (11:55 UTC)
- Expired
- Jun 1, 2025, 8:28 AM EDT
- In force
- 33 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Martin County, FL, Okeechobee County, FL, Saint Lucie County, FL
The radar
The Melbourne radar (KMLB), 107 km from the middle of the area, began a volume at 11:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 00:00Z, 11.9 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1146 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 994 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 84 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.2
The text
As transmitted.
345
WUUS52 KMLB 011155
SVRMLB
FLC085-093-111-011245-
/O.NEW.KMLB.SV.W.0075.250601T1155Z-250601T1245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Melbourne FL
755 AM EDT Sun Jun 1 2025
The National Weather Service in Melbourne has issued a
* Severe Thunderstorm Warning for...
Southwestern St. Lucie County in east central Florida...
Southeastern Okeechobee County in east central Florida...
Northwestern Martin County in east central Florida...
* Until 845 AM EDT.
* At 754 AM EDT, a severe thunderstorm was located near Buckhead
Ridge, moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Treasure Island and J And S Fish Camp.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2711 8066 2712 8068 2714 8069 2716 8071
2718 8074 2720 8078 2723 8079 2726 8051
2709 8047 2708 8066
TIME...MOT...LOC 1154Z 271DEG 22KT 2714 8083
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Watson1 follow-up statement
041
WWUS52 KMLB 011228
SVSMLB
Severe Weather Statement
National Weather Service Melbourne FL
828 AM EDT Sun Jun 1 2025
FLC085-093-111-011238-
/O.CAN.KMLB.SV.W.0075.000000T0000Z-250601T1245Z/
St. Lucie FL-Okeechobee FL-Martin FL-
828 AM EDT Sun Jun 1 2025
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN ST. LUCIE...
SOUTHEASTERN OKEECHOBEE AND NORTHWESTERN MARTIN COUNTIES IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.
LAT...LON 2711 8066 2712 8068 2714 8069 2716 8071
2718 8074 2720 8078 2723 8079 2726 8051
2709 8047 2708 8066
TIME...MOT...LOC 1226Z 271DEG 22KT 2714 8060
$$
WatsonWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 6:45 AM EDT, 1 hour 10 minutes earlier. Its key messages:
- Issued at 242 AM EDT Sun Jun 1 2025
- Showers and lightning storms developing across west/southwest Florida are forecast to push east across our southern counties, early this morning.
- A weak front remains quasi-stationary across south-central Florida today, limiting rain and storm chances mainly south of Orlando and greatest chances toward the Treasure Coast, Okeechobee County, and southern Space Coast. Much lower chances will exist northward, if at all.
- Seasonably warm to hot conditions persist into next week, with a brief drop in humidity across the I-4 corridor today and possibly into Monday, as drier air filters in briefly behind the front.
Area forecast discussion, Jun 1, 6:45 AM EDT, 1 hour 10 minutes before
Area Forecast Discussion National Weather Service Melbourne FL 645 AM EDT Sun Jun 1 2025 ...New AVIATION... .KEY MESSAGES... Issued at 242 AM EDT Sun Jun 1 2025 - Showers and lightning storms developing across west/southwest Florida are forecast to push east across our southern counties, early this morning. - A weak front remains quasi-stationary across south-central Florida today, limiting rain and storm chances mainly south of Orlando and greatest chances toward the Treasure Coast, Okeechobee County, and southern Space Coast. Much lower chances will exist northward, if at all. - Seasonably warm to hot conditions persist into next week, with a brief drop in humidity across the I-4 corridor today and possibly into Monday, as drier air filters in briefly behind the front. && .PREVIOUS DISCUSSION... Issued at 242 AM EDT Sun Jun 1 2025 Current-Tonight...Former frontal boundary strewn across the south- central FL peninsula early this morning. Rather tight moisture gradient with PWATs near 0.80" across north Lake/north Volusia counties and around 1.80" around Lake Okee. We are seeing occasional shortwave impulses embedded in the WRLY flow aloft traverse the FL peninsula. South of Orlando, where moisture is deepest, we will see SCT showers/ISOLD storms into the morning hours. The weather pattern remains unsettled with ISOLD-SCT convective chances near the I-4 corridor thru the day - highest (NMRS coverage) still southward across our coverage warning area. It should be noted that Martin County has been highlighted by the Storms Prediction Center in a Marginal Risk for a severe storm or two. Light morning SW/W surface winds will continue into this afternoon but may "back" more southerly along the Volusia and Space coasts with speeds generally 5-10 kts. Some locally heavy rainfall is possible today, generally Okeechobee County and the Treasure Coast - where multiple rounds could increase overall rain totals. Other primary storm threats include lightning strikes, gusty winds 35-50 mph, and perhaps some small hail. Max temps return to the U80s to potentially a few L90s north of I-4 where drier and sunnier conditions will exist. Lows continue near seasonal with conditions muggy. Mon-Mon Night...A vigorous mid-level trough across the Deep South is forecast to slowly weaken and close-off across the central FL peninsula by evening. Forecast 500mb temps are -10C to -12C. Adequate PWAT values will exist with lowest - 1.50" across the I-4 corridor and near 1.80" along the Treasure Coast. The ECSB will develop along the coast and storm steering flow will be WRLY at 15- 20 mph. With ample surface heating, moisture and afternoon-evening sea/lake breeze and convective mesoscale interactions, we should see greatest PoP chances (30-90pct - highest south twd Lake Okee) across the eastern peninsula. Some storms may be strong/svr with locally heavy rainfall also in play. One fly in the ointment could be any ongoing convection over the E/SE Gulf early in the period could stymie instability by sending "blow-off" from these storms across the peninsula. Activity diminishes mid-late evening as it dissipates and/or moves off of the coast. High temps, again, in the U80s with a few L90s possible (N of I-4). Tue-Sat...The weak, troughy, pattern in the mid-levels continues into mid-week, then weakens over the eastern Gulf into late week as it retrogrades slightly. If this plays out, expect elevated shower/storm chances as deep moisture remains in place with SCT/NMRS coverage each afternoon/evening. Surface high pressure centered over the mid Atlc States early in the period will weaken slightly into mid-week as it moves seaward with associated ridge axis north of central FL. Surface flow becomes mainly E/SE (perhaps even S) thru much of this period with speeds 5-10 mph and a little higher along the coast, with the ECSB developing and pushing inland each afternoon. Seasonably warm temperatures prevail through the period, with afternoon highs in the U80s to L90s. Mins remain within range of seasonal norms as well. && .MARINE... Issued at 242 AM EDT Sun Jun 1 2025 Today-Thu...The former front across south-central FL is forecast to gradually dissipate as high pressure builds over the southeast U.S. NW/W morning winds continue to slacken as the pgrad weakens, becoming more SW into the afternoon, except "backing" (S/SE) at the coast with sea breeze formation. Offshore winds prevail again this evening and overnight. As we head further into next week Mon evening, onward, winds will become generally E/SE (perhaps S) with speeds remaining AOB 15 kts outside of convection. Initial seas 1-2 ft very near shore and 2-3 ft offshore will subside to 1-2 ft areawide by this afternoon, then will build to 2-3 ft, once again, Tue afternoon-early evening, with potential 4 ft seas offshore and Volusia waters Wed-Thu. && .AVIATION... (06Z TAFs) Issued at 645 AM EDT Sun Jun 1 2025 TAF period will start with scattered showers/storms for SUA and FPR, perhaps impinging on VRB. Elsewhere will be dry through much of the day; will leave mention of redevelopment out of TAFs this afternoon (for now) due to <30% chance of occurrence. Ocnl MVFR CIGs especially Treasure Coast, otherwise VFR with WSW winds 5-12 KT, except SE for terminals like DAB and MLB this afternoon where sea breeze is most likely to develop. && .FIRE WEATHER... Issued at 242 AM EDT Sun Jun 1 2025 Post-frontal (drier) conditions today will drive min aftn RH values to 35-40pct along & NW of I-4. Depending on how quickly moisture is able to return back to this area - we could again see lowest min RHs on Mon afternoon 35-45pct. Otherwise, scattered (occasionally numerous) coverage of showers and lightning storms remain in the forecast into early-mid next week as the wx pattern remains somewhat unsettled. A few storms could be strong to marginally severe Mon aftn/evening, with locally heavy rainfall. && .PRELIMINARY POINT TEMPS/POPS... DAB 88 68 89 71 / 10 10 20 10 MCO 89 71 89 71 / 20 20 50 20 MLB 87 71 87 71 / 30 30 60 40 VRB 87 70 87 69 / 60 40 70 50 LEE 89 70 90 71 / 10 10 30 10 SFB 91 70 91 71 / 20 10 40 20 ORL 90 72 89 72 / 20 10 40 20 FPR 87 69 87 69 / 70 50 80 60 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. && DISCUSSION...Sedlock AVIATION...Heil
In the hours before
Special weather statement, Jun 1, 7:22 AM EDT, 33 minutes before
Special Weather Statement
National Weather Service Melbourne FL
722 AM EDT Sun Jun 1 2025
FLZ058-159-164-259-264-011200-
Okeechobee FL-Coastal St. Lucie FL-Inland St. Lucie FL-
Inland Martin FL-Coastal Martin FL-
722 AM EDT Sun Jun 1 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN ST. LUCIE...
SOUTHEASTERN OKEECHOBEE AND CENTRAL MARTIN COUNTIES THROUGH 800 AM
EDT...
At 722 AM EDT, Doppler radar was tracking a strong thunderstorm 9
miles northwest of Indiantown, moving east at 25 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Port Saint Lucie, Walton, Fort Pierce, Stuart, and Indiantown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Conditions are favorable for the development of weak, brief funnel
clouds. On rare occasions they can briefly touch down, producing wind
gusts over 50 mph. If a funnel cloud is spotted move indoors and
report your sighting to the National Weather Service.
&&
LAT...LON 2702 8063 2708 8066 2711 8066 2712 8068
2714 8069 2716 8071 2719 8076 2751 8030
2713 8013
TIME...MOT...LOC 1122Z 250DEG 22KT 2716 8053
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
WatsonThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 7:22 AM EDT | Special Weather Statement | MLB | Martin, Saint Lucie | 38 min |
| Jun 1, 7:28 AM EDT | Tornado Warning | MLB | Martin, Saint Lucie | 32 min |
| Jun 1, 7:52 AM EDT | Special Marine Warning | MLB | 53 min | |
| Jun 1, 7:57 AM EDT | Special Weather Statement | MLB | Martin | 18 min |
| Jun 1, 8:13 AM EDT | Special Weather Statement | MLB | Martin | 32 min |
| Jun 1, 8:36 AM EDT | Special Marine Warning | MLB | 54 min | |
| Jun 1, 8:38 AM EDT | Special Weather Statement | MLB | Martin | 22 min |
| Jun 1, 9:28 AM EDT | Special Marine Warning | MLB | 62 min | |
| Jun 1, 10:07 AM EDT | Special Marine Warning | MLB | 23 min | |
| Jun 1, 5:24 PM EDT | Severe Thunderstorm Warning | MLB | Brevard, Indian River, Osceola | 34 min |
| Jun 1, 6:19 PM EDT | Special Weather Statement | MLB | Osceola | 41 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.